Previous |  Up |  Next


Title: The geography of simply-connected symplectic manifolds (English)
Author: Cho, Mi Sung
Author: Cho, Yong Seung
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 2
Year: 2003
Pages: 265-276
Summary lang: English
Category: math
Summary: By using the Seiberg-Witten invariant we show that the region under the Noether line in the lattice domain $\mathbb{Z}\times \mathbb{Z}$ is covered by minimal, simply connected, symplectic 4-manifolds. (English)
Keyword: Seiberg-Witten invariant
Keyword: geography of symplectic 4-manifold
MSC: 37J99
MSC: 53D05
MSC: 53D35
MSC: 57N13
MSC: 57R17
MSC: 57R57
MSC: 58F05
idZBL: Zbl 1039.53097
idMR: MR1983450
Date available: 2009-09-24T11:01:17Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] D.  Auckly: Surgery, knots and the Seiberg-Witten equations.Preprint.
Reference: [2] D.  Auckly: Homotopy K3 surfaces and gluing results in Seiberg-Witten theory.Preprint. Zbl 0870.57022, MR 1437600
Reference: [3] W. Barth, C. Peter and A. Van de Ven: Compact Complex Surfaces. Ergebnisse der Mathematik.Springer-Verlag, Berlin, 1984. MR 0749574
Reference: [4] M. S. Cho and Y. S. Cho: Genus minimizing in symplectic 4-manifolds.Chinese Ann. Math. Ser. B 21 (2000), 115–120. MR 1762280, 10.1142/S0252959900000157
Reference: [5] Y. S. Cho: Finite group actions on the moduli space of self-dual connections  I.Trans. Amer. Math. Soc. 323 (1991), 233–261. Zbl 0724.57013, MR 1010409, 10.1090/S0002-9947-1991-1010409-2
Reference: [6] Y. S. Cho: Cyclic group actions in gauge theory.Differential Geom. Appl. 6 (1996), 87–99. MR 1384881, 10.1016/0926-2245(96)00009-5
Reference: [7] Y. S. Cho: Seiberg-Witten invariants on non-symplectic 4-manifolds.Osaka J.  Math. 34 (1997), 169–173. Zbl 0882.57013, MR 1439004
Reference: [8] Y. S. Cho: Finite group actions and Gromov-Witten invariants.Preprint.
Reference: [9] R.  Fintushel and R.  Stern: Surgery in cusp neighborhoods and the geography of Irreducible 4-manifolds.Invent. Math. 117 (1994), 455–523. MR 1283727, 10.1007/BF01232253
Reference: [10] R.  Fintushel and R.  Stern: Rational blowdowns of smooth 4-manifolds.Preprint. MR 1484044
Reference: [11] R. Gompf: A new construction of symplectic manifolds.Ann. Math. 142 (1995), 527–595. Zbl 0849.53027, MR 1356781, 10.2307/2118554
Reference: [12] P. Kronheimer and T. Mrowka: The genus of embedded surfaces in the projective plane.Math. Res. Lett. (1994), 794–808. MR 1306022
Reference: [13] U. Persson: Chern invariants of surfaces of general type.Composito Math. 43 (1981), 3–58. Zbl 0479.14018, MR 0631426
Reference: [14] D. Salamon: Spin geometry and Seiberg-Witten invariants.University of Warwick (1995).
Reference: [15] A. Stipsicz: A note on the geography of symplectic manifolds.Preprint. Zbl 0876.57039
Reference: [16] C. H. Taubes: The Seiberg-Witten invariants and symplectic forms.Math. Res. Lett. 1 (1994), 809–822. Zbl 0853.57019, MR 1306023, 10.4310/MRL.1994.v1.n6.a15


Files Size Format View
CzechMathJ_53-2003-2_4.pdf 344.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo